| Model Number |
MF-410470 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Swollen Lymph Nodes/Glands (4432)
| Date of Event |
07/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason for reoperation is: contra-lateral side rupture.
Event or Problem Description
Healthcare professional reported right side "seroma, due to bicycle accident"; this is not device related.Physician further reported "radial folds" and "axillary lymphadenopathy" confirmed via mri.The device remains implanted.